MathSciNet Relay Station
MathSciNet bibliographic data
MR208078 34.45
Moser, Jürgen Convergent series expansions for quasi-periodic motions. Math. Ann. 169 1967 136–176.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement